Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 315, Number 2
HTML articles powered by AMS MathViewer

Degree theory for equivariant maps. I
J. Ize, I. Massabò and A. Vignoli PDF
Trans. Amer. Math. Soc. 315 (1989), 433-510
Geometric quantization and the universal enveloping algebra of a nilpotent Lie group
Niels Vigand Pedersen PDF
Trans. Amer. Math. Soc. 315 (1989), 511-563
Area integral estimates for caloric functions
Russell M. Brown PDF
Trans. Amer. Math. Soc. 315 (1989), 565-589
The universal von Staudt theorems
Francis Clarke PDF
Trans. Amer. Math. Soc. 315 (1989), 591-603
Value functions on central simple algebras
Patrick J. Morandi PDF
Trans. Amer. Math. Soc. 315 (1989), 605-622
Integral Dubrovin valuation rings
Patrick J. Morandi and Adrian R. Wadsworth PDF
Trans. Amer. Math. Soc. 315 (1989), 623-640
A Mandelbrot set whose boundary is piecewise smooth
M. F. Barnsley and D. P. Hardin PDF
Trans. Amer. Math. Soc. 315 (1989), 641-659
On infinite root systems
R. V. Moody and A. Pianzola PDF
Trans. Amer. Math. Soc. 315 (1989), 661-696
Pixley-Roy hyperspaces of $\omega$-graphs
J. D. Mashburn PDF
Trans. Amer. Math. Soc. 315 (1989), 697-709
Isolated singularities of the Schrödinger equation with a good potential
Juan Luis Vázquez and Cecilia Yarur PDF
Trans. Amer. Math. Soc. 315 (1989), 711-720
Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities
A. C. Lazer and P. J. McKenna PDF
Trans. Amer. Math. Soc. 315 (1989), 721-739
Deviations of trajectory averages and the defect in Pesin’s formula for Anosov diffeomorphisms
Steven Orey and Stephan Pelikan PDF
Trans. Amer. Math. Soc. 315 (1989), 741-753
Hyperconvexity and nonexpansive multifunctions
Robert Sine PDF
Trans. Amer. Math. Soc. 315 (1989), 755-767
Relations between $H^ p_ u$ and $L^ p_ u$ in a product space
Jan-Olov Strömberg and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 315 (1989), 769-797
Mappings of trees and the fixed point property
M. M. Marsh PDF
Trans. Amer. Math. Soc. 315 (1989), 799-810
On a maximal function on compact Lie groups
Michael Cowling and Christopher Meaney PDF
Trans. Amer. Math. Soc. 315 (1989), 811-822
Scattering for the Yang-Mills equations
John C. Baez PDF
Trans. Amer. Math. Soc. 315 (1989), 823-832
Regularity of the metric entropy for expanding maps
Marek Rychlik PDF
Trans. Amer. Math. Soc. 315 (1989), 833-847
Infima of convex functions
Gerald Beer PDF
Trans. Amer. Math. Soc. 315 (1989), 849-859